# SDR USAA2009052891325

- Difficulty date: May 15, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69366421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6176039 - CRACK ON SHEAR TIE AT BS178, LBL17.1. REPLACED SHEAR TIE AT BS178, LBL17.1 IAW B737 SRM 51-40-02.
